Eye problem with RA drugs: Went for my routine eye test... - NRAS

NRAS
26,246 members30,094 posts

Eye problem with RA drugs

Went for my routine eye test today and was told I've cornea adhesions in left eye which will need laser treatment at hospital. They seem to think this is due to either methotrexate or plaquinel or both.

This is something else I have to cope with as also been told my liver function bloods are raised again. Have to stop methotrexate and have them done again in 2 wks. This is the fourth time this has happened since before Xmas. Seriously thinking of asking to be taken off it . I also have 6mthly retuximab infusions which I hope ok with.

Feeling really fed 😣

1 Reply
oldestnewest

No wonder you are fed up! Everyone on this forum has every reason to be fed up and I think one big problem is that we try to hide how fed up we are.

Having to 'put on a face' for everyone else is just so exhausting at times. I haven't had any eye problems (yet!) but that would really upset me too Pulfs. I hope things get better for you soon x

2 likes
Reply

You may also like...